• question-icon

    What causes rashes on the abdomen post a hysterectomy?

default
Posted on Wed, 26 Jul 2017 in Digestion and Bowels
Question: on 6/29/17 I had a total hysterectomy after they found cancer. I am 57 yrs old,and post menopausal. doc said everything looked good. my 5 incision were glued and they look ok. there is no itching. I have passed gas and have had quite a few bowel movements. prior to surgery, I had a every hard time,eating or drinking. any little bit of food or liquid makes me bloat and feel like,I have over ate. this has continued after the surgery, and is worse than before. today is day 6 post o.o. I found a rash o my abdomen that is spread
doctor
Answered by Dr. Sunil 1 hour later
Brief Answer:
Microbiota disturbance as a result of surgery.

Detailed Answer:
Hi,
Thanks for query.

You are having disturbed gut flora due to surgery.If good bacterial community is disturbed food is improperly fermented causing production of large amount of gases in gut leading to severe flatulence.
Take a proton pump inhibitor like Esomeprazole 40 mg twice daily along with a prokinetic drug (eg.Domperidone) for 7 days. This will provide you symptomatic relief from symptoms.
Any over counter probiotic should be taken for few days to provide relief in symptoms of indigestion.
Please attach a clear photo of abdominal rash.
Thanks


Above answer was peer-reviewed by : Dr. Kampana
doctor
default
Follow up: Dr. Sunil 13 hours later
this is the best I can get. this started yesterday. I am not a person that gets rashes. this is new. please understand that I am a nurse and have been trained to notice changes.
doctor
Answered by Dr. Sunil 20 minutes later
Brief Answer:
Follow up answer.

Detailed Answer:
Hey again,
These are big rashes i can see 5 of then in picture.

"I found a rash o my abdomen that is spread"-I hope you can understand that its very difficult to understand intensity of problem just by reading one line.

I think you should go initially for following tests like
Platelet counts
PT/INR
bleeding time and clotting time of blood.

There is a possibility that blood is over thinned hence causing problem.
Keep a watch and in case more rashes appear go for these tests asap.

Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
Answered by
Dr.
Dr. Sunil

Gastroenterologist

Practicing since :1982

Answered : 351 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Abdominal rash

doctor1 MD

Upper abdominal rash for 9 weeks now. No pain and no itch. Red and raised. Located just below chest line on left and right side. I've tried...

doctor1 MD

friday 1/24/14. I started taking a z pack due to a severe sore throat, hacking cough and 102 fever I am allergic to pennicillin and have not had...

doctor1 MD

I am been having a variey of symptoms for more than 5 weeks. Background: Abdominal rash appeared. 3" by 1" in size. Thought is was fungus or ring...

doctor1 MD

Have had a raspy voice for 3+ weeks, post nasal drip...constantly clearing my throat and coughing, no fever, no chills, nasal drainage is clear...

Get personalised answers from verified doctor in minutes across 80+ specialties

168 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Sunil
  • Q - What causes stabbing pain in the abdomen?

  • Q - What causes persistent nausea in a diabetic?

  • Q - Suggest treatment for stomach pain, vomiting and constipation

  • Q - What does green colored stool indicate?

  • Q - What causes blood and mucus during a bowel movement?

  • Q - Suggest treatment for constant diarrhea

  • Q - What causes intermittent chest pain that radiates to the stomach?

  • Q - What causes dizziness while on Sucralfate?

  • Q - What causes abdominal pain, fever, green stool and mild constipation?

  • Q - What does this CT scan report indicate?

backtotop2